# SDR FDEA200907272777

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008420600
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E AREA BOTTOM SKIN UPPER SURFACE STRAP CRACKED BETWEEN RIB8 AND RIB 9.  REPAIRED UPPER SURFACE STRAP IAW EA 6-5710-127977.
